×

Iwasawa invariants of abelian number fields. (English) Zbl 0347.12004


MSC:

11R18 Cyclotomic extensions
11R23 Iwasawa theory
11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Ferrero, B.: The cyclotomic ?2-extension of imaginary quadratic fields. To appear · Zbl 0463.12002
[2] Hasse, H.: Über die Klassenzahl abelscher Zahlkörper. Berlin: Akademie Verlag 1952 · Zbl 0063.01966
[3] Kuipers, L., Niederreiter, H.: Uniform distribution of sequences. New York: Wiley 1974 · Zbl 0281.10001
[4] Iwasawa, K.: On some invariants of cyclotomic fields. Amer. J. Math.80, 773-783 (1958) · Zbl 0084.04101
[5] Iwasawa, K.: On ?-extensions of algebraic number fields. Bull. AMS65, 183-226 (1959) · Zbl 0089.02402
[6] Iwasawa, K.: Lectures onp-adicL-functions. Princeton: Princeton University Press 1972
[7] Iwasawa, K.: On ? l -extensions of algebraic number fields. Ann. of Math.98, 246-326 (1973) · Zbl 0285.12008
[8] Iwasawa, K.: On the ?-invariants of ? l -extensions. In: Number theory, algebraic geometry, and commutative algebra, 1-11. Tokyo: Kinokuniya 1973
[9] Lang, S.: Algebraic number theory. Reading, MA: Addison-Wesley 1970 · Zbl 0211.38404
[10] Metsänkylä, T.: On the Iwasawa invariants of imaginary abelian fields. Ann. Acad. Sci. Fenn., Series A,1, 343-353 (1975) · Zbl 0323.12010
[11] Washington, L.: Class numbers and ? p -extensions. Math. Ann.214, 177-193 (1975) · Zbl 0302.12007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.